# SDR FDEA201110174551

- Difficulty date: October 17, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESS DOOR 311AB CUTOUT DOUBLER WORN AND RT SIDE IS ALMOST KNIFE EDGE.  REPAIRED IAW EA8-5310-150998
